# SDR DALA2023022401388

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 11,694 hours, 1,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 EMERGENCY LIGHT ON L2 DOOR AFT PARTION MISSING LENS. CORRECTIVE ACTION: INSTALLED NEW LENS. (9912421)
